Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 18 found articles
 
 
  On the limit behavior of the distribution of the crossing number of a strip by sample paths of a random walk
 
 
Title: On the limit behavior of the distribution of the crossing number of a strip by sample paths of a random walk
Author: Lotov, V. I.
Appeared in: Siberian mathematical journal
Paging: Volume 54 (2013) nr. 2 pages 265-270
Year: 2013
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands